Construction of smooth compactly supported windows generating dual pairs of gabor frames

Research output: Contribution to journalJournal article – Annual report year: 2013Researchpeer-review

View graph of relations

Let g be any real-valued, bounded and compactly supported function, whose integer-translates {Tkg}k∈ℤ form a partition of unity. Based on a new construction of dual windows associated with Gabor frames generated by g, we present a method to explicitly construct dual pairs of Gabor frames. This new method of construction is based on a family of polynomials which is closely related to the Daubechies polynomials, used in the construction of compactly supported wavelets. For any k ∈ ℕ ∪ {∞} we consider the Meyer scaling functions and use these to construct compactly supported windows g ∈ Ck(ℝ) associated with a family of smooth compactly supported dual windows . For any n ∈ ℕ the pair of dual windows g, hn ∈ Ck(ℝ) have compact support in the interval [-2/3, 2/3] and share the property of being constant on half the length of their support. We therefore obtain arbitrary smoothness of the dual pair of windows g, hn without increasing their support.
Original languageEnglish
Article number1350011
JournalAsian-European Journal of Mathematics
Volume6
Issue number1
Number of pages13
ISSN1793-5571
DOIs
Publication statusPublished - 2013
CitationsWeb of Science® Times Cited: No match on DOI

ID: 73310003